Our son, 20 mos, has had multiple surgeries for hydrocephaly/shunt placements. Following a recent surgery, he was placed on paralytics to prevent movement for 5 days. As he was coming off the anesthesia he developed a very high fever 106 F and had a stroke followed by several seizures. He was temporarily paralyzed on the right side of his body. He continues to have daily cluster seizures. He had no prior history of seizures or epilepsy. How likely is it that the seizures and stroke are related to the anesthetics?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.